# SDR HEEA0011383

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 7690001803101
- Condition: Defective
- Location: Afcs
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNACCEPTABLE FOR  USE.  UNIT RECEIVED WITH YELLOW SIKORSKY STICKER INDICATING "UNQUALIFIED PART".
